# SDR CA020527005

- Difficulty date: May 14, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 15,352 hours
- Engine: Pwa PT6A28
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 4650037
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 17,101 hours, 19,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION THE RT HORIZONTAL STAB WAS FOUND TO BE CRACKED AT THE BOTTOM, OUTBOARD, AFT BOLT ATTACHMENT HOLE. THE STAB WAS  REPLACED AND SENT FOR REPAIR.
